# SDR AALA20170208007

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 10,266 hours, 2,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Condition: Shorted
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY POWER SUPPLY UNIT 13WL FAULTED ON TEST. R4 DOOR EMERGENCY EVACUATION SLIDE HAS A SHORTED WIRE. REMOVED AND REPLACED SLIDE IAW AMM 25-62-44 AND SIC 25-41-11. OPERATIONAL CHECK GOOD.
